Fábio Botler
Fábio Botler
Verified email at cos.ufrj.br - Homepage
Title
Cited by
Cited by
Year
Decomposing highly edge-connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Journal of Combinatorial Theory, Series B 122, 508-542, 2017
232017
Decompositions of highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
arXiv preprint arXiv:1505.04309, 2015
162015
Decomposing highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
arXiv preprint arXiv:1505.04309, 2015
162015
On path decompositions of 2k-regular graphs
F Botler, A Jiménez
15*
Decompositions of triangle-free 5-regular graphs into paths of length five
F Botler, GO Mota, Y Wakabayashi
Discrete Mathematics 338 (11), 1845-1855, 2015
132015
Decomposing highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Discrete Applied Mathematics 245, 128-138, 2018
82018
On Gallai's and Haj\'os' Conjectures for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
arXiv preprint arXiv:1706.04334, 2017
72017
Gallai’s path decomposition conjecture for triangle-free planar graphs
F Botler, A Jiménez, M Sambinelli
Discrete Mathematics 342 (5), 1403-1414, 2019
52019
Path decompositions of regular graphs with prescribed girth
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 629-636, 2015
52015
Decomposing 8-regular graphs into paths of length 4
F Botler, A Talon
Discrete Mathematics 340 (9), 2275-2285, 2017
42017
Decomposing regular graphs with prescribed girth into paths of given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
European Journal of Combinatorics 66, 28-36, 2017
32017
Decompositions of highly connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 795-802, 2015
32015
Gallai's conjecture for graphs with treewidth 3
F Botler, M Sambinelli
Electronic Notes in Discrete Mathematics 62, 147-152, 2017
22017
On a joint technique for Hajós' and Gallai's Conjectures
F Botler, M Sambinelli, RS Coelho, O Lee
Anais do II Encontro de Teoria da Computação, 2017
22017
A constrained path decomposition of cubic graphs and the path number of cacti
F Botler, Y Wakabayashi
The Seventh European Conference on Combinatorics, Graph Theory and …, 2013
22013
Counting graph orientations with no directed triangles
P Araújo, F Botler, GO Mota
arXiv preprint arXiv:2005.13091, 2020
12020
Gallai's path decomposition conjecture for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
Journal of Graph Theory 93 (3), 328-349, 2020
12020
On Computing the Path Number of a Graph
F Botler, R Cano, M Sambinelli
Electronic Notes in Theoretical Computer Science 346, 185-197, 2019
12019
On Tuza's conjecture for graphs with treewidth at most 6
F Botler, CG Fernandes, J Gutiérrez
Anais do III Encontro de Teoria da Computação, 2018
12018
Decomposição de Grafos em Caminhos
FH Botler
Universidade de São Paulo, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20